Yesterday I increased my dosage to 75mg from 50mg. I started at 25mg two weeks ago. I increased to 50mg after one week. I have had some good days and some bad days. I was previously on 20mg Cipralex for 6 months and aso taking 1mg loazapam every day. I'm experiencing heaving breathing, anxiety, tinnitus and nausea.
Very uncomfortable. Please help with advise.
Added 13 Apr 2017:
No, I stopped taking Ativan. I've been off of it for about 10 weeks. I am still taking 1.5 mg of Diazapam which I started when I when I stopped the ativan. Yes I've read that I could be going through withdrawal still but my doctor doesn't think so.
This morning, after 3 days at 75mg, I scaled back to 50mg of Zoloft and am having a better day. Still some anxiety and just not myself.
Are you still taking the Ativan? This could be you getting use to going on a higher dose of your Zoloft, but if you continue to feel bad. Talk to your doctor about lowering back to a level you were comfortable with for a while longer, or until you feel the need to go up or try another anti depressant.
I mentioned the Ativan, because if you took it for 6 months, you may be feeling withdrawals from it. They're not pleasant. Slow weaning off is the best way to quit the Ativan. xx
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Nov 1st, 2018), Cerner Multum™ (updated Nov 1st, 2018), Wolters Kluwer™ (updated Oct 31st, 2018) and others. To view content sources and attributions, please refer to our editorial policy.